# SDR FDEA202105121198

- Difficulty date: May 12, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 112W712730
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW ENG STRUT AFT FAIRING O/B FWD INSTALLATION BOLT HOLE FOUND ELONGATED RHW ENG  STRUT AFT FAIRING O/B FWD SUPPORT FITTING HOLE ELONGATED REPAIRED AS   PER   B777 SRM 57-20-90-2R REPAIR 4 REV:38. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100
